Families of completely transitive codes and distance transitive graphs (bibtex)
by Borges, Joaquim, Rifà, Josep and Zinoviev, Victor A.
Reference:
Families of completely transitive codes and distance transitive graphs (Borges, Joaquim, Rifà, Josep and Zinoviev, Victor A.), In Discret. Math., volume 324, 2014.
Bibtex Entry:
@article{borges_families_2014,
	title = {Families of completely transitive codes and distance transitive graphs},
	volume = {324},
	url = {https://doi.org/10.1016/j.disc.2014.02.008},
	doi = {10.1016/j.disc.2014.02.008},
	journal = {Discret. Math.},
	author = {Borges, Joaquim and Rifà, Josep and Zinoviev, Victor A.},
	year = {2014},
	pages = {68--71}
}
Powered by bibtexbrowser